Mathematische Annalen

, Volume 317, Issue 4, pp 703–726

Mappings of BMO–bounded distortion

  • Kari Astala
  • Tadeusz Iwaniec
  • Pekka Koskela
  • Gaven Martin
Original article

DOI: 10.1007/PL00004420

Cite this article as:
Astala, K., Iwaniec, T., Koskela, P. et al. Math Ann (2000) 317: 703. doi:10.1007/PL00004420
  • 118 Downloads

Mathematics Subject Classification (1991): 30C65 

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Kari Astala
    • 1
  • Tadeusz Iwaniec
    • 2
  • Pekka Koskela
    • 1
  • Gaven Martin
    • 3
  1. 1.University of Jyväskylä, Department of Mathematics, 40351 Jyväskylä, Finland FI
  2. 2.Syracuse University, Syracuse, NY, USA US
  3. 3.University of Auckland, Auckland, New Zealand NZ

Personalised recommendations